Subscribe to our Newsletter and get informed about new publication regulary and special discounts for subscribers!

BMSA > BMSA Volume 7 > Proof of Goldbach Conjecture
< Back to Volume

Proof of Goldbach Conjecture

Removed due to low scientific quality

Full Text PDF


This paper through the creation of "double rectangular coordinate system", within the I quadrants, each coordinate axis coordinates all constitute the infinite sets. Coordinates with infinite sets one toone correspondence between the elements within and equal relationship. With any of the sum of two odd prime Numbers (a + b) to form a square area, length for a quarter of a square area A1 "square" diagonal integration method, a quarter of a square area A1 equation is derived with the definite integral equation; A1 area value of the argument as infinite generalized integral value, and deduce the equations, the Goldbach conjecture.


Bulletin of Mathematical Sciences and Applications (Volume 7)
R. Y. Xue and R. Yi, "Proof of Goldbach Conjecture", Bulletin of Mathematical Sciences and Applications, Vol. 7, pp. 1-8, 2014
Online since:
February 2014

[1] Jiang Lu, Zhao Dingbai, Peter, Zhang Wan yu, li and zhang, shen revival, Chen Fumin China children's encyclopedia of science, technology (first edition), hangzhou: zhejiang education press, 1991, 145 Editorial committee of economic mathematics.

[2] The central radio and TV university. The economic applied mathematics (a) calculus (first edition) Beijing: the central radio and Television University press, 1986. 299 - 300.

Cited By:
This article has no citations.